# SDR 2015FA0000382

- Difficulty date: August 7, 2015
- Submitted: August 17, 2015
- Operation: General aviation
- Aircraft: N115XP
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 4,093 hours, 3,823 cycles
- Engine: Pwc JT15D5D
- Engine time: 4,093 hours, 3,823 cycles
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Computer
- Part number: 8221019313
- Part serial: 10X1Y
- Condition: Intermittent
- Location: Flight Control
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMP DISENGAGED SEVERAL TIMES DURING LANDING DECENT.
